# SDR QXEA2012062800587

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LT VERTICAL WEB HAS CRACK AND DENT AT THE UPPER CENTER FLANGE.  CONFIRMED CRACK AND CONFIRMED DENT OF VERTICAL WEB IS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  SMOOTHED GOUGES IN HORIZONTAL WEB IAW SRM 51-14-00-02-03.  MIN REMAINING THICKNESS .032" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED HORIZONTAL WEB CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4559.  APPLIED ALODINE, PRIMER AND TOP COAT TO WEB IAW RD 8/4-53-4559.  CUTOUT SECTIONS AS REQUIRED ON VERTICAL WEB IAW RD 8/4-53-4559.  CONFIRMED CUT OUTS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FABRICATED REPAIR ANGLE AND FILLERS IAW RD 8/4-53-4559. ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-4559.  INSTALLED REPAIR IAW RD 8/4-53-4559.
